I Am Currently In The Military And Have Been Having Severe Knee Pain For The Past 2 - 2 1/2 Years. It Is Extreamly Painfull To Run, Hike, Squat/kneel, Or Walk Up Stairs. In Early 2007 I Ran Out Required Physical Fitness Test Which Was A 3 Mile Run. The Day After I Couldn't Bend My Knee, And It Killed Me To Walk, But I Did It.
During This Time I Have Gone To My Local Military Doctor. At First They Diagnosed Me With Pfps, Treatment Motrin. I Returned About A Week Later With The Same Pain, And Again Diagnosed With Pfps Treatment Motrin. This Went On For About 6-8 Months. I Went Back In And They Finally Ordered X-rays, And They Said They Were Normal. Sence Then I Have Had 5 X-rays And Agin All Is Normal It's Pfps, Motrin. Well In 2007 After Our Physical Test I Went In But To A Different Doctor, And They Ordered X-rays. The Doc Came In Hey Your Knee Cap Is Broken. So He Orders An Mri And For Me To Go To Physical Therapy. The So Called Physical Therapyst (this Is The Military) Said It's Not Broken It's A Bipartite Patella And You Were Born With It. Oh And There Is Nothing We Can Do. What The Heck / Before The Military I Was A Fulltime Firefighter, And Before That I Was A Detention Officer At The County Jail. I Never Had On Single Issue With My Knees. I Have Seen 3 Different "specialists" And The Last One Said Well You Shouldn't Do Things That Hurt And When You Get Out Get A Job That Doesn't Require You Be Physical.
Has Anyone Else Had This Problem? Or Anyone Have Any Suggestions Beside Beating The Crap Out Of The Doctors????
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?